Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2, Issue 2, Pages 93-97

Some remarks on second order linear difference equations

1Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China
2Department of Mathematics, Jinzhou Teacher's College, Hubei, Jinzhou 434100, China

Received 20 August 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain some further results for comparison theorems and oscillation criteria of second order linear difference equations.